• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Antibiotics

#1
Good morning everybody.
Does anybody know if taking Antibiotics (amoxicylin) high dose, will have an adverse effect on my weight loss.
Because I was so poorley last week and didnt do CD properly I dont want to put any weight on this week. I didn't gain weight last week ... i dont tink, and I am just worried about the antibiotics this week. My flu has turned into a really nasty head, chest and sinus infection so am still feeling a bit rough and sound like an old man speaking and coughing lol.
Fingers crossed that I wont put any weight on.
Lynne x
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

LellyCD

Trying to stay healthy!
#2
Hi Lynne, sorry to hear you are still poorly, hope you feel better very soon! not sure about the antibiotics affecting weight loss but I was on antibiotics in my 1st week for an infected mozzie bite and it didn't seem to have affected me.
xx
 
#3
Thanks Lelly xx
 
#4
heya hun, sorry to hear you're not well. one thing I would say is if ur on antibiotics the instructions will say to take one with/before/after a meal... not sure what implications that has if you are on CD as the 'food' we 'eat' is liquid and so I'm not sure if that might be an issue. I'd suggest speaking to your GP and asking if you need to eat solid food with the antibiotics, and if so maybe switch to 1000 plan til you're better? xxx
 
#5
Ohhh thats the last thing I want, I desperately dont want to eat.
Thanks wannab xx
 
#6
Hi Wizzbang,

Hope you are feeling better - I have had the very same and had antibiotics to take. My GP told me I needed to come off the plan and eat carbs for the pills to work so I have not weighed this week (too scared to see what damage I have done!).

Back on the plan today and I am peeved as I was doing so well and didn't seem to be struggling at all and today is like Day One:(
 


Similar threads